# SDR USAA2010042790846

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 55,118 hours, 36,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 6552988108
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - BONDED DOUBLER IS DISBONDED ON AFT SIDE OF FRAME BS 947.5,  S24L.  REPAIRED DISBONDED ON AFT SIDE OF FRAME BS 947.5, S24L IAW EA 101915.
